# SDR 2010FA0000665

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: S53573203211
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, RT WING PRESSURE DECK RE-ENFORCEMENT ANGLE AT STRINGER 4R IS CRACKED AFT OF FRAME 27. NO REPAIR ACTION IS REQUIRED OTHER THAN THE APPLICATION OF PR 1436GB.  APPLIED BEAD ALONG THE CRACK WITH PR 1436GB PER DO/TS-3855/10-13855 E-MAIL INSTRUCTIONS.  FINAL APPROVAL RECEIVED SRAS DO/TS-3673/05...3303 ISSUE C FOR RT UPDATED AFTER CRACK PROPAGATION.
